# SDR CA060210008

- Difficulty date: February 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Loose
- Location: Rt Cowl
- Part time: 9,741 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE COWLING UNLATCHED IN FLIGHT (CALLED IN PRIORITY LANDING). RT ENGINE COWLING INSPECTED, FOUND FORWARD LATCH WAS LOOSE. RT ENGINE COWLING SECURED. RETRAINING CARRIED OUT WITH FLIGHT CREW AND TECHNICIANS ON PROPER COWLING LATCHING PROCEDURES.  (TC NR 20060210008)
